Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

White pus-filled bumps on chest and thighs. Help

hi.. i m sam, 20 years old, female. about 2 weeks ago i ve noticed white pus filled pumps that start on my cheast then thighs ,now they multiply and there are some on my abdomen and slightly on my forearm as well. i ve never had any acne problems as a teenager and i m senstive to sun (yet those areas are not exposed to it so..). i have an external ear infection that start prior to that (don t know if its realted) and then a scalp infection and conjectvitis around that time. i m sexually inactive (if that will make any diffrence) and as far as i know my immune system is normal. i ll be more than greatfull if somebody help me, thank you very much in advance. (sorry for my bad my english)
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi i think u are suffering from folliculites .it is a superfical bacterial infection of the hair is mainly caused by staphylococcal bacteria.use of atarax 25 mg at night.antibiotic twice daily and application of t bact oinent can cure the condition.
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor